MathSciNet Relay Station
MathSciNet bibliographic data
MR772133 (86c:57036) 57R95 (58F05)
McDuff, Dusa Examples of simply-connected symplectic non-Kählerian manifolds. J. Differential Geom. 20 (1984), no. 1, 267–277.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement